Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Denver/Boulder, CO

June 27, 2014Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2014, 12:31 PM MDT for Lincoln County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2014, 12:31 PM MDT (18:31 UTC)
Expired
Jun 27, 2014, 1:15 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WUUS55 KBOU 271831
SVRBOU
COC073-271915-
/O.NEW.KBOU.SV.W.0151.140627T1831Z-140627T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1231 PM MDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 115 PM MDT

* AT 1228 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORDER...OR
  36 MILES SOUTH OF LIMON...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORDER AND KARVAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL IS ALSO 
OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3875 10381 3881 10375 3871 10346 3859 10370
TIME...MOT...LOC 1828Z 310DEG 13KT 3873 10372 

HAIL...1.25IN
WIND...60MPH

$$

COOPER
1 follow-up statement
387 
WWUS55 KBOU 271910
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
110 PM MDT FRI JUN 27 2014

COC073-271919-
/O.EXP.KBOU.SV.W.0151.000000T0000Z-140627T1915Z/
LINCOLN CO-
110 PM MDT FRI JUN 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 115 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  IF THE STORM STRENGTHENS AGAIN...THEN STAY TUNED FOR 
ADDITIONAL WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.

LAT...LON 3875 10381 3881 10375 3871 10346 3859 10370
TIME...MOT...LOC 1907Z 310DEG 13KT 3873 10372 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:54 AM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 27, 10:54 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1054 AM MDT FRI JUN 27 2014

.UPDATE...
ISSUED AT 1054 AM MDT FRI JUN 27 2014

WILL NOT BE MAKING ANY CHANGES TO THE FORECAST AT THIS TIME.
NEGATIVELY TILTED TROUGH AXIS IS MOVING OUT OVER EASTERN COLORADO
AT THE PRESENT TIME...AND UPPER DIFFLUENCE IS EXPECTED TO ASSIST
IN THE DEVELOPMENT OF A ROUND OF SHOWERS DURING THE AFTERNOON. THE
SURFACE LOW OVER SOUTHEASTERN COLORADO SHOULD HELP SURFACE WINDS
OVER NORTHEAST COLORADO TO BACK THROUGH THE AFTERNOON...DRAWING
ADDITIONAL LOW LEVEL MOISTURE BACK INTO THE AREA. CUMULUS FIELD
DEVELOPMENT OVER THE MOUNTAINS THIS MORNING IS INDICATIVE OF THE
MID-LEVEL INSTABILITY PRESENT WITH THE UPPER LEVEL DISTURBANCE.
ALL OF THE NECESSARY INGREDIENTS LOOK LIKE THEY WILL COME TOGETHER
FOR A FEW HOURS OF AFTERNOON AND EARLY EVENING THUNDERSTORMS
ACROSS THE FORECAST AREA. THE STRONGEST STORMS SHOULD BE OVER THE
FAR NORTHEAST CORNER OF THE STATE...WHERE LOW LEVEL MOISTURE WILL
BE MOST PLENTIFUL. RAPID CLEARING IS EXPECTED LATER IN THE
EVENING AS THE UPPER TROUGH MOVES OUT AND STRONG SUBSIDENCE
DEVELOPS OVER THE STATE.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 426 AM MDT FRI JUN 27 2014

UPPER LEVEL TROUGH PRESENTLY NEAR THE COLORADO AND UTAH BORDER
AND WILL CROSS THE CWA DURING THE PERIOD. QUASIGEOSTROPHIC
VERTICAL VELOCITIES SHOWING MODEST ASCENT WILL OCCUR THROUGH
EARLY TO MID AFTERNOON WITH SUBSIDENCE SPREADING FROM WEST TO
EAST THEREAFTER. THIS ASCENT...COUPLED WITH DAY TIME HEATING...
WILL ALLOW SHOWERS AND THUNDERSTORMS TO BREAK OUT IN MOST AREAS
TODAY. FORECAST REFLECTIVITIES FROM THE LAST FEW HRRR RUNS SEEM TO
HAVE A REASONABLE DEPICTION OF THIS ACTIVITY OVERALL WITH THE
STRONGEST STORMS /SOME SEVERE/ AGAIN EXPECTED EAST OF THE URBAN
CORRIDOR WHERE RICHER MOISTURE CONDITIONS AND HIGHER CAPE VALUES
WILL EXIST. CLOSER TO THE MOUNTAINS...INCLUDING THE PALMER DIVIDE
AREA...MODELS SHOW DRIER LOW LEVELS LATER TODAY IMPLYING THAT
HIGH-BASED ACTIVITY WITH GUSTY WINDS AND SMALLER RAIN CHANCES WILL
PREVAIL IN THOSE LOCALES. MOISTURE HAS BEEN WORKING ITS WAY BACK
INTO THE DENVER AREA THE LAST LITTLE WHILE AS SURFACE WINDS HAVE
SHIFTED TO THE NORTH. DEWPOINTS ARE ON THE UPTICK AND GPS
PRECIPITABLE WATER AT BOULDER HAS INCREASED 0.13 INCHES IN THE
LAST COUPLE OF HOURS. BANKING ON THIS MOISTENING BEING A TEMPORARY
SITUATION WITH DRYING EXPECTED MID TO LATE MORNING PRODUCING THE
INVERTED-V SOUNDINGS SHOWN IN THE MODELS. WITH THE QQ SUBSIDENCE
TAKING HOLD LATER IN THE AFTERNOON AND OVERNIGHT CLEARING
CONDITIONS ARE ANTICIPATED MUCH AS SHOW IN THE WRF/CIRA FORECAST
SATELLITE IMAGERY. AN EXCEPTION TO THIS MAY BE SOME LINGERING
OROGRAPHIC ACTIVITY IN THE HIGH COUNTRY WITHIN THE COLD ADVECTION
BEHIND THE TROUGH. MODERATELY FAST FLOW ALOFT SHOULD KEEP STORMS
MOVING ALONG TO MINIMIZE FLOODING CONCERNS.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 426 AM MDT FRI JUN 27 2014

ON SATURDAY...FLOW ALOFT BECOMES WEST-NORTHWESTERLY WITH THE MID-
LEVEL TROUGH MOVING WELL EAST OF THE STATE. THE FORMATION OF A
LEESLOPE MOUNTAIN WAVE ENHANCES DOWNSLOPE FLOW DURING THE MORNING
HOURS IN AND NEAR THE FRONT RANGE FOOTHILLS. NAM...GFS...ECMWF
AND GEM SHOW THIS DRY WESTERLY FLOW LASTING THROUGHOUT THE DAY...
ALTHOUGH THESE SAME MODELS SHOW A SHIFT TO A SOUTHERLY WIND
FARTHER OUT ON THE PLAINS LATE IN THE DAY WHICH DOES NOT APPARENT
TO REPLENISH THE LOW-LEVEL MOISTURE FLUSHED OUT BY THE DOWNSLOPE
FLOW EARLIER IN THE DAY. SO SATURDAY SHOULD BE STORM-FREE EVEN IN
THE HIGH COUNTRY AS MID-LEVELS LOOK SUBSIDENT. MODEL GUIDANCE
INDICATES NEAR AVERAGE MAX TEMPERATURES WITH MID TO UPPER 80S ON
THE PLAINS AND 60 AND 70S IN THE HIGH COUNTRY. SATURDAY NIGHT
SOUTHERLY LOW-LEVEL FLOW ON THE PLAINS STRENGTHENS WITH PRESSURE
FALLS UP IN NEBRASKA. THIS DRAWS LOW-LEVEL MOISTURE NORTHWARD AS
INDICATED BY THETA-E RIDGING ALONG THE COLORADO/KANSAS BORDER.

ON SUNDAY...MODELS SHOW HEIGHT FALLS OVER THE REGION WITH A
SHORTWAVE TROUGH PASSING BY. AS THE TROUGH AXIS PASSES BY EARLY
SUNDAY MORNING MODELS COULD SEE GUSTY WESTERLY WINDS ON THE MTN
RIDGES AND EAST SLOPES OF THE FRONT RANGE WITH NORTHWEST WINDS ALOFT
AT THEIR STRONGEST. SUNDAY SHOULD START OUT DRY WITH POST-TROUGH
SUBSIDENCE...BUT DURING AFTERNOON CROSS SECTIONS INDICATE A STEADY
INCREASE IN MID-LEVEL MOISTURE ALONG WITH A DEEPLY MIXED BOUNDARY
LAYER. THE GFS AND TO A LESSER DEGREE...THE NAM AND EC...SHOW A WEAK
BOUNDARY OF SOME KIND...PERHAPS A DRY LINE OR A SFC TROUGH...
STRADDLING THE NORTHEAST CORNER OF THE STATE. THIS BNDRY...ASSUMING
ITS REAL...COULD SERVE AS A FOCUS FOR A FEW HIGH BASED T-STORMS
CAPABLE OF STG GUSTY WINDS AND BRIEF SHOWER. OTHERWISE SUNDAY LOOKS
DRY AND QUITE WARM...IF NOT HOT. LATEST MODEL GUIDANCE INDICATES MAX
TEMPERATURES IN THE MID TO UPPER 90S FOR THE PLAINS AND UPPER 60S TO
MID 80S ACRS IN THE HIGH COUNTRY. HOWEVER WITH THE MODEST COOLING
ALOFT AND THE INCREASE IN CLOUD COVER DURING THE AFTERNOON...FEEL
MORE COMFORTABLE WITH GOING WITH SLIGHTLY LOWER HIGHS...SAY THE
LOWER TO MID 90S ON THE PLAINS.

AS THE UPPER TROUGH PASSES OVERHEAD SUNDAY NIGHT...MODELS SHOW A
COLD FRONT DROPPING INTO NORTHEAST COLORADO ON NORTH-NORTHEAST SFC
WINDS AROUND MIDNIGHT. MODELS SHOW THIS FRONTAL BNDRY RACING SOUTH
TO THE COLORADO/NEW MEXICO LINE BY AROUND 12Z/MON. MOST MODELS SHOW
THE POST-FRONTAL AIRMASS TO BE DRY...HOWEVER THE NAM SHOWS ELEVATED
DEWPT AND RH VALUES SPREADING SOUTHWARD OVER NERN COLO BEHIND THE
FRONT DURING THE PRE-DAWN AND EARLY MORNING HOURS POSSIBLY RESULTING
IN A DECK OF STRATUS ACROSS THE NERN CORNER OF THE CWA. OTHERWISE
THE ADVANCING AIRMASS WILL BE COOLER BY SEVERAL DEGS. BY
AFTERNOON...A STG SFC HIGH TRACKING ACRS WY CAUSES SFC WINDS EAST
OF THE CO FRONT RANGE TO TURN EAST-NORTHEASTERLY...AND WITH
DAYTIME HEATING...WE COULD SEE LOW TOP CONVECTION OVER AND ALONG
THE FRONT RANGE CAPABLE OF GUSTY OUTFLOW WINDS AND A FEW
SPRINKLES...PROBABLY NOT MUCH MORE THAN THAT SINCE THE BOUNDARY
LAYER APPEARS QUITE DRY. EXPECT HIGHS TO BE NEAR TO SLIGHTLY BELOW
AVERAGE ON MONDAY WITH LOWER TO MID 80S AT LOWER ELEVATIONS.

MONDAY NIGHT INTO TUESDAY...MID AND UPPER LEVELS CONTINUE TO COOL AS
A BROAD UPPER LEVEL TROUGH EXPANDS EASTWARD FROM THE NRN ROCKIES
ACRS THE GREAT LAKES REGION. MODELS SHOW A REINFORCING SURGE OF
SLIGHTLY COOLER AIR BACKING INTO NERN COLORADO LATE MONDAY NIGHT
POSSIBLY PRODUCING A LOW CLOUD COVER OVER MUCH OF NERN COLORADO BY
MORNING. LATER IN THE DAY TUESDAY HEIGHTS BEGIN RISING WITH AN UPPER
RIDGE BUILDING TO OUR WEST. MOISTURE BROUGHT NWRD ON S-SELY BNDRY
LAYER FLOW MAY MAKE FOR A MOSTLY CLOUDY DAY TOGETHER WITH A SLIGHT
CHANCE OF SHOWERS AND T-STORMS. AT THIS TIME THE ODDS OF SEEING
WETTING RAINFALL APPEARS LOW AS THE AMBIENT AIRMASS APPEARS ONLY
MARGINALLY UNSTABLE. HIGHS ON TUESDAY EVEN COOLER YET PARTICULARLY
EAST OF THE MTNS WITH READINGS AS MUCH AS 4-5 DEGS C BELOW AVERAGE
FOR THE DATE.

FOR WEDNESDAY AND THURSDAY...THE UPPER RIDGE OUT WEST IS PROGGED TO
MIGRATE SLOWLY EASTWARD ACROSS COLORADO. AS THE RIDGE PASSES
BY...SOUTHERLY FLOW UNDERNEATH THE RIDGE APPEARS TO DRAW UP
INCREASINGLY MOIST AND UNSTABLE AIR FROM A TROPICAL STORM SYSTEM
WHICH MODELS SHOW GAINING STRENGTH OFF THE WEST COAST OF MEXICO.
THIS SETUP SOMEWHAT RESEMBLES A FLOW PATTERN COMMONLY OBSERVED
DURING OUR SUMMER MONSOON SEASON/ABOUT THE 2ND WEEK IN JULY TO
AROUND THE 2ND WEEK IN AUGUST/. LIGHT STEERING WINDS AND ELEVATED
PW VALUES COULD SPAWN SCATTERED LATE DAY T-STORMS CAPABLE OF HEAVY
RAINFALL SOMEWHERE WITHIN THE CWA. WILL NOT EVEN ATTEMPT TO PIN
DOWN WHEN AND WHERE THIS MAY OCCUR. FOR NOW...SEASONAL
TEMPERATURES AND A CHANCE OF T-STORMS WILL SUFFICE.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1054 AM MDT FRI JUN 27 2014

THUNDERSTORMS WITH GUSTY WINDS AND POSSIBLE MICROBURSTS WILL BE
THE PRIMARY THREAT THROUGH THE AFTERNOON HOURS. WIND GUSTS OF 35
TO 50 MPH WILL BE POSSIBLE WITH DOWNBURSTS AND MICROBURSTS.
OTHERWISE...OUTFLOW WINDS FROM SHOWERS WILL BE MORE 25-35 MPH.
CEILINGS AND VISIBILITIES SHOULD REMAIN VFR AND ABOVE 6000 FEET
AGL. SHOWERS SHOULD BE MOVING OUT OF THE DENVER AREA BY 6 PM MDT
WITH SKIES BECOMING MOSTLY CLEAR AFTER THAT. WINDS WILL RETURN TO
TYPICAL SOUTHERLIES BY LATE EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DANKERS
SHORT TERM...ET
LONG TERM...BAKER
AVIATION...DANKERS
Hazardous weather outlook, Jun 27, 11:10 AM MDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1110 AM MDT FRI JUN 27 2014

COZ030>051-281715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1110 AM MDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN MOST AREAS
THIS AFTERNOON AS AN UPPER LEVEL TROUGH MOVES ACROSS EASTERN
COLORADO. SOME OF THE STORMS THAT DEVELOP ON THE NORTHEAST PLAINS WILL
BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CLOSER TO
THE FOOTHILLS AND IN THE MOUNTAINS...LESS MOISTURE IS PRESENT...SO
STORMS WILL PRODUCE MORE GUSTY WINDS THAN RAIN.

STORMS SHOULD END EARLY IN THE EVENING WITH SKIES CLEARING FROM
WEST TO EAST BY MIDNIGHT. HOWEVER...A FEW SHOWERS MAY HUG THE
HIGHER MOUNTAIN PEAKS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRY AND VERY WARM CONDITIONS WILL PREVAIL SATURDAY AND SUNDAY...
BUT WILL GIVE WAY TO COOLER TEMPERATURES AND A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. MOISTURE
WILL INCREASE ACROSS THE OUTLOOK AREA WEDNESDAY AND THURSDAY WITH
A BETTER CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 11:52 AM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1152 AM MDT FRI JUN 27 2014

COZ035-271845-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
1152 AM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARIMER COUNTY UNTIL 1245
PM MDT...

AT 1148 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BUCKHORN MOUNTAIN...OR 12 MILES WEST OF FORT COLLINS... AND WAS
NEARLY STATIONARY.

LOCALLY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.  AN AUTOMATED RAIN GAGE NEAR BUCKHORN
MOUNTAIN RECORDED NEARLY ONE QUARTER OF AN INCH OF RAIN IN 20
MINUTES.  FREQUENT CLOUD TO GROUND LIGHTNING HAS ALSO BEEN DETECTED.

LOCATIONS IMPACTED INCLUDE...
BUCKHORN MOUNTAIN AND THE HIGH PARK BURN AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. MINOR FLOODING MAY OCCUR IN THE HIGH PARK BURN
AREA. IN ADDITION...PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

LAT...LON 4056 10539 4065 10540 4067 10525 4059 10524
TIME...MOT...LOC 1748Z 239DEG 49KT 4060 10529

COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:33 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 26, 7:08 PM MDTSevere Thunderstorm WarningBOULogan, Washington37 min
Jun 26, 7:47 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington58 min
Jun 26, 8:00 PM MDTSpecial Weather StatementBOULincoln45 min
Jun 26, 8:46 PM MDTSevere Thunderstorm WarningBOUWashington44 min
Jun 26, 8:54 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick51 min
Jun 27, 11:52 AM MDTSpecial Weather StatementBOULarimer53 min
Jun 27, 12:18 PM MDTAreal Flood AdvisoryBOULarimer87 min
Jun 27, 1:18 PM MDTSpecial Weather StatementBOUBroomfield57 min
Jun 27, 1:22 PM MDTSevere Thunderstorm WarningBOUWeld53 min
Jun 27, 1:50 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 27, 2:09 PM MDTSevere Thunderstorm WarningBOUWeld66 min
Jun 27, 2:30 PM MDTAreal Flood AdvisoryBOUWeld90 min
Jun 27, 2:38 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jun 27, 2:46 PM MDTAreal Flood AdvisoryBOUWeld119 min
Jun 27, 2:57 PM MDTSevere Thunderstorm WarningBOULincoln48 min
Jun 27, 3:08 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert52 min
Jun 27, 4:00 PM MDTSpecial Weather StatementBOUWashington60 min
Jun 27, 4:22 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington22 min
Jun 27, 4:52 PM MDTSevere Thunderstorm WarningBOUMorgan23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.